RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Topology Appl., 2017, Volume 221, Pages 178–194 (Mi tia2)  

Topological and geometrical properties of spaces with symmetric and nonsymmetric $f$-quasimetrics

A.V. Arutyunovab, A.V. Greshnovcd, L.V. Lokoutsievskiie, K.V. Storozhukcd

a RUDN University, Miklukho-Maklaya str. 6, 117198, Moscow, Russia
b Lomonosov Moscow State University, MSU, Leninskiye Gory, 119991 Moscow, Russia
c Novosibirsk State University, Pirogova str. 1, 630090, Novosibirsk, Russia
d Sobolev Institute of Mathematics, pr. Koptyuga 4, 630090, Novosibirsk, Russia
e Steklov Mathematical Institute of Russian Academy of Sciences, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation NSh-8215.2016.1
02.a03.21.0008
1.962.2017
1.3087.2017/PCh
Russian Foundation for Basic Research 15-01-05929
Supported by the grant of the Russian Federation President for the state support of leading scientific schools NSh-8215.2016.1; by the Ministry of Education and Science of the Russian Federation (the Agreement No.02.a03.21.0008 of 24.06.2016 and Project 1.962.2017). Supported by the Ministry of Education and Science of the Russian Federation (Project 1.3087.2017/PCh). Supported by grant RFBR 15-01-05929.


DOI: https://doi.org/10.1016/j.topol.2017.02.035


Bibliographic databases:

Received: 22.06.2016
Accepted:25.09.2016
Language:

Linking options:
  • http://mi.mathnet.ru/eng/tia2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:261

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020